# SDR AWXA0001110

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Part time: 52,404 hours, 32,374 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - DURING SCHEDULED CHECK A 1.0 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN ON THE RT SIDE JUST AFT OF THE WING TO BODY FAIRING FS 727.0 STR 22R; CRACK CONFIRMED WITH HFEC. DAMAGED AREA WAS REMOVED AND CONFIRMED WITH HFEC AND THE SKIN WAS REPAIRED IAW SRM 53-30-10
